How to Save a Life – Reversing an Overdose
Administering naloxone, commonly known as the brand name NARCAN®, is easy to administer and can reverse a fentanyl overdose by blocking the effects of the opioid. People who are experiencing an overdose may have extremely slowed or stopped breathing, make choking, gurgling or snoring sounds, have blue lips or fingertips,
or are completely unresponsive. Naloxone can quickly restore normal respiration and can be given by injection
or nasal spray.
This is a half hour training you will learn how to administer Narcan in case of an overdose emergency. All trainings will be provided by credentialed addiction counselors and licensed nurses. Trainings will be virtual and on a pre-registration basis.
These trainings are made possible by the Camden County Board of Commissioners, the Addiction Awareness Task Force and Community Partners. Camden County is currently offering two types of Narcan virtual trainings:
Youth Trainings (ages 12-18) CLICK HERE
Youth trainings are geared towards people ages 12-18. The training will take place virtually in a small, confidential setting to allow participants to receive “hands on” training.
Adult Trainings CLICK HERE
Adult Trainings are open for all individuals who know someone who may be at risk of an overdose. Parents, professionals, school staff, etc.